Department or Administrative Unit
We give a new generalization of the Riemann zeta function to the set of b-ball juggling sequences. We develop several properties of this zeta function, noting among other things that it is rational in b−s. We provide a meromorphic continuation of the juggling zeta function to the entire complex plane (except for a countable set of singularities) and completely enumerate its zeroes. For most values of b, we are able to show that the zeroes of the b-ball zeta function are located within a critical strip, which is closely analogous to that of the Riemann zeta function.
Elsner, C., Klyve, D., & Tou, E. R. (2012). A Zeta Function for Juggling Sequences. Journal of Combinatorics and Number Theory, 4(1), 53-65.
Journal of Combinatorics and Number Theory
© 2012 Nova Science Publishers, Inc.
This article was originally published in Journal of Combinatorics and Number Theory. The full-text article from the publisher can be found here.